# SDR UPS02839828

- Difficulty date: October 16, 2002
- Submitted: November 1, 2002
- Operation: Air carrier
- Aircraft: N779UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45979
- Aircraft time: 72,453 hours, 47,866 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 AFT ACCY COMPARTMENT LONG 33L CORRODED BEYOND LIMITS BETWEEN STATION 1540 TO 1545.  REMOVED LONGERON SECTION FROM STA 1515 TO 1550 AT LONG 33L, FABRICATED AND INSTALLED LONGERON SECTION AND SPLICES IAW SRM 53-2-2, FIG 10, 53-4-1 FIG 43.
